Bulletin of the American Mathematical Society

Maximal ideals in tensor products of Banach algebras

Arnold Lebow

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 1020-1022.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529956

Mathematical Reviews number (MathSciNet)
MR0232213

Zentralblatt MATH identifier
0183.42102

Citation

Lebow, Arnold. Maximal ideals in tensor products of Banach algebras. Bull. Amer. Math. Soc. 74 (1968), no. 5, 1020--1022. https://projecteuclid.org/euclid.bams/1183529956


Export citation

References

  • 1. B. R. Gelbaum, Tensor products of Banach algebras, Canad. J. Math. 11 (1959), 297-310.
  • 2. B. R. Gelbaum, Note on the tensor product of Banach algebras, Proc. Amer. Math. Soc. 12 (1961), 750-757.
  • 3. S. Mac Lane, Homology, Springer-Verlag, Berlin, 1963.
  • 4. C. E. Rickart, Banach algebras, Van Nostrand, New York, 1960.